# SDR AALA202402269027

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 76,090 hours, 31,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Gauge
- Condition: Damaged
- Location: Bottle
- Part time: 76,090 hours, 31,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGED VISUAL GAUGE ON CYLINDER DOOR DAMPER 832 AT AFT GALLEY AREA. REPLACED CYLINDER DOOR DAMPER PER AMM 52-13-14-000-001-B.
